# SDR AALA202005189006

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 26,381 hours, 2,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R-1 DOOR EPAS BATTERY DOES NOT SELF TEST. RMOVED AND REPLACED 9-VOLT BATTERIES IAW AMM 52-12-20 ON DOOR R-1.
